# SDR DALA2020121404062

- Difficulty date: December 14, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 52,487 hours, 35,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY EXIT COVER DIFFUSER LENS IS DAMAGED OR MISSING.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY L2-791 FIRST CLASS MIDDLE AISLE, REF SWPM CH 20 AND B717 WDM 33-51-12.  OPERATIONAL CHECK WAS GOOD.
